Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 40, NWS Louisville, KY

January 23, 2012Boyle County, Casey County, Marion County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jan 23, 2012, 3:15 AM EST for Boyle County, Casey County, Marion County, Kentucky. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 23, 2012, 3:15 AM EST (08:15 UTC)
Expired
Jan 23, 2012, 3:45 AM EST
In force
30 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Boyle County, KY, Casey County, KY, Marion County, KY

The radar

The Louisville radar (KLVX), 84 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 23, 3:24 AM ESTTSTM WND DMG6 E Lebanon, KYONE TREE DOWN NEAR RILEY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 23, 2:14 AM ESTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 8.3 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-01-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-01-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 337 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
517 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
337 m²/s²
0-3 km storm-relative helicity
371 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

571 
WUUS53 KLMK 230815
SVRLMK
KYC021-045-155-230845-
/O.NEW.KLMK.SV.W.0040.120123T0815Z-120123T0845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
315 AM EST MON JAN 23 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BOYLE COUNTY IN EAST CENTRAL KENTUCKY...
  NORTHERN CASEY COUNTY IN SOUTH CENTRAL KENTUCKY...
  MARION COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 345 AM EST

* AT 310 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR JESSIETOWN...MOVING EAST AT
  50 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  LEBANON...
  BRADFORDSVILLE AND RILEY...
  GRAVEL SWITCH AND ALICETON...
  FORKLAND AND BRUMFIELD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3747 8534 3747 8536 3758 8538 3763 8511
      3763 8504 3765 8502 3766 8497 3747 8494
      3746 8516 3746 8517 3746 8518 3745 8532
TIME...MOT...LOC 0816Z 263DEG 43KT 3751 8526
WIND...HAIL 60MPH <.50IN

$$

MJ
2 follow-up statements
037 
WWUS53 KLMK 230826
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
326 AM EST MON JAN 23 2012

KYC021-045-155-230845-
/O.CON.KLMK.SV.W.0040.000000T0000Z-120123T0845Z/
MARION KY-BOYLE KY-CASEY KY-
326 AM EST MON JAN 23 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM EST
FOR NORTHERN CASEY...SOUTHWESTERN BOYLE AND EASTERN MARION
COUNTIES...

AT 324 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BRADFORDSVILLE...MOVING
EAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  FORKLAND AND BRUMFIELD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LOUISVILLE.

&&

LAT...LON 3746 8522 3761 8521 3762 8519 3763 8511
      3763 8504 3765 8502 3766 8497 3747 8494
      3746 8516
TIME...MOT...LOC 0826Z 263DEG 43KT 3752 8511
WIND...HAIL 60MPH <.50IN

$$

RS
932 
WWUS53 KLMK 230844
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
344 AM EST MON JAN 23 2012

KYC021-045-155-230854-
/O.EXP.KLMK.SV.W.0040.000000T0000Z-120123T0845Z/
MARION KY-BOYLE KY-CASEY KY-
344 AM EST MON JAN 23 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CASEY...SOUTHWESTERN
BOYLE AND EASTERN MARION COUNTIES WILL EXPIRE AT 345 AM EST...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE 
OF PRODUCING PERIODS OF HEAVY RAIN AND DANGEROUS LIGHTNING AND WIND 
GUSTS TO AROUND 50 MPH.

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3746 8522 3761 8521 3762 8519 3763 8511
      3763 8504 3765 8502 3766 8497 3747 8494
      3746 8516
TIME...MOT...LOC 0844Z 263DEG 43KT 3755 8484

$$

RS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 23, 2:58 AM EST, 17 minutes earlier.

Area forecast discussion, Jan 23, 2:58 AM EST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
258 AM EST MON JAN 23 2012

...Mesoscale Update...

Squall line just east of I-65 continues to produce damaging winds.
Impressive low-level wind field just ahead of the line, with KLVX
88-D showing 80+ kt at 5000 ft, and this has led SPC to place another
watch in the eastern CWA. Tornado threat has been limited by low-
level stable layer.

Will clear counties west of the I-65 corridor from WW 8 in time for
ZFP issuance, and expect the SVR threat to continue to taper off
from west to east. Convective line should exit the CWA by daybreak,
but trailing stratiform region should remain a player into
mid-morning.

&&

.Short Term (Today and Tonight)...

Stratiform rain trailing the exiting squall line should taper off by
mid to late morning. Cold front will move through by midday, but the
gradient remains tight behind it. Look for wind gusts near 35 mph,
and strong cold advection will result in slowly falling temps
through the day. Min temps tonight will be held up by persistent 6-8
kt WSW winds, and forecast values in the lower/mid-30s are about 10
degrees above normal.

.Long Term (Tuesday through Sunday)...

Surface high pressure will bring us much quieter weather at the
start of the long term and keep us dry into Wednesday morning.

For much of the long term period we will once again have a Desert
Southwest upper low that will head east across the southern U.S. and
may or may not phase with an upper trof moving from the Prairie
Provinces through the Great Lakes to New England.  In situations
like this earlier this season the GFS tended to be the better prog
with its habit of being a bit slower and more conservative than the
ECMWF.  Once again, with the latest data suite, the GFS is a little
slower than the ECMWF and we will lean toward the GFS solution.

So, it looks like an inverted surface trof will form from the Texas
coast to the windward side of the central Appalachians over the
course of the day on Wednesday.  Moisture will gradually spread
northeastward along this axis and reach the LMK CWA, at least in the
southwest, by Wednesday afternoon.  Precipitation should then become
widespread Wednesday night into Thursday, especially in Kentucky, as
the system slowly moves through the region.  Thursday night high
pressure comes in from the mid-Mississippi Valley to push the
precipitation out of our area.  At this time the entire period looks
to be plain rain for precip type.

Friday we sit between low pressure developing in the southeast U.S.
along the remnants of the old trof, and a weak cool front advancing
from the upper Plains.  Precip chances will be greater northwest and
southeast of our area, but we will still need low chance POPs.  The
cool front moves through on Saturday, primarily dry thanks to high
pressure developing along the Gulf Coast, and then dry weather looks
on tap for Saturday night into Sunday.

Still no brutally cold air in the forecast, with highs in the 40s
and 50s and lows in the 20s and 30s as we approach the first of
February...though the weekend could be colder than currently progged
depending on the amount of upper troffing that is realized.

&&

.Aviation (06Z TAF Issuance)...

Squall line into IL/western KY will push east across Kentucky,
reaching BWG and SDF either side of 08Z, and making it into LEX
around 10Z depending on cold pool driven acceleration. Ahead of the
line, will initialize with LLWS as a 50 kt low-level jet slides
across the area. MVFR ceilings, but SDF and BWG are in the warm
sector with ceilings holding in fuel-alternate territory.

Have taken the best shot at the line, and narrowed it down to a
1-1.5 hour window. Visibilities will drop into IFR at least briefly
in the heaviest rain.

Will carry MVFR in the trailing stratiform through daybreak, with
the front coming through mid-morning. Behind the front conditions
improve to VFR, but strong boundary-layer mixing and a tight gradient
will crank SW winds up to a solid 20 kt, with gusts around 30 kt.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Mesoscale........RAS
Short Term.......RAS
Long Term........13/RAS
Aviation.........RAS
Hazardous weather outlook, Jan 23, 2:20 AM EST, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
220 AM EST MON JAN 23 2012

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-240730-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
220 AM EST MON JAN 23 2012 /120 AM CST MON JAN 23 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CROSS THE AREA
BEFORE DAYBREAK. THE GREATEST THREAT FOR SEVERE WEATHER WILL BE
BEFORE 3 AM EST WEST OF INTERSTATE 65...AND BETWEEN 3 AM AND 5 AM
EST EAST OF INTERSTATE 65.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE.

40

In the hours before

Special weather statement, Jan 23, 2:44 AM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
244 AM EST MON JAN 23 2012

KYZ029-030-034-035-038-039-045-230815-
ANDERSON-BULLITT-FRANKLIN-JEFFERSON-NELSON-SHELBY-SPENCER-
244 AM EST MON JAN 23 2012

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
50 MPH WINDS...

AT 242 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF
MIDDLETOWN TO 6 MILES NORTHWEST OF TAYLORSVILLE TO BARDSTOWN...AND
MOVING EAST AT 55 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND
STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THESE
STORMS.

* THESE STORMS WILL ALSO IMPACT...
  TAYLORSVILLE...
  SHELBYVILLE...
  FAIRFIELD AND YODER...
  MIDDLETOWN HEIGHTS AND VEACHLAND...
  OLD CHRISTIANBURG AND MULBERRY...
  WAYSIDE AND SPARROW...

THESE STORMS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 19 AND 48.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3834 8491 3808 8492 3791 8498 3789 8501
      3789 8511 3791 8511 3792 8512 3789 8514
      3789 8520 3790 8520 3789 8521 3787 8558
      3808 8551 3825 8552
TIME...MOT...LOC 0744Z 266DEG 47KT 3825 8539 3807 8541
          3784 8548

EER
Special weather statement, Jan 23, 2:47 AM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
247 AM EST MON JAN 23 2012

INZ079-KYZ031>034-230815-
HENRY-JEFFERSON-OLDHAM-SHELBY-TRIMBLE-
247 AM EST MON JAN 23 2012

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY
RAIN...AND 50 MPH WINDS...

AT 242 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTH OF
MADISON TO MIDDLETOWN...AND MOVING EAST AT 50 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  NEW CASTLE...
  LA GRANGE...
  BEDFORD...
  MADISON...
  PROVIDENCE AND CHESTNUT GROVE...
  LACIE AND BELLVIEW...
  DELVILLE AND PORT ROYAL...
  SLABTOWN AND FALLIS...

THESE STORMS WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE
MARKERS 17 AND 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3869 8519 3874 8526 3873 8532 3859 8521
      3860 8508 3857 8507 3857 8501 3851 8502
      3852 8498 3849 8499 3847 8492 3842 8488
      3837 8490 3833 8500 3827 8543 3829 8549
      3855 8541 3891 8536 3892 8521
TIME...MOT...LOC 0746Z 270DEG 45KT 3890 8526 3828 8540

EER
Local storm report, Jan 23, 2:52 AM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
252 AM EST MON JAN 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     TSTM WND DMG     RADCLIFF                37.82N  85.94W
01/23/2012                   HARDIN             KY   AMATEUR RADIO

            POWER OUTAGES IN THE CITY

&&

EVENT NUMBER LMK1200108

RL
Local storm report, Jan 23, 2:53 AM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
253 AM EST MON JAN 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 AM     TSTM WND DMG     OKOLONA                 38.14N  85.69W
01/23/2012                   JEFFERSON          KY   BROADCAST MEDIA

            POWER LINE DOWN AND TRANSFORMER BLOWN

&&

EVENT NUMBER LMK1200109

RL
Special weather statement, Jan 23, 3:01 AM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
301 AM EST MON JAN 23 2012

KYZ054-064-065-077-230830-
ADAIR-GREEN-MARION-TAYLOR-
201 AM CST MON JAN 23 2012

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
WINDS OF 40 TO 50 MPH WINDS...

AT 256 AM EST/156 AM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13
MILES SOUTHEAST OF HODGENVILLE TO 13 MILES SOUTHWEST OF GREENSBURG...
AND MOVING EAST AT 45 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN...AND STRONG GUSTY WINDS OF 40 TO
50 MPH...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  GREENSBURG...
  CAMPBELLSVILLE...
  WILLOWTOWN AND WHITE ROSE...
  FINLEY AND WHITEWOOD...
  JESSIETOWN AND WRIGHTS...
  TAYLOR COUNTY AIRPORT AND WOOLEYVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES.

&&

LAT...LON 3714 8565 3718 8569 3721 8568 3746 8557
      3745 8553 3748 8551 3747 8547 3748 8546
      3749 8514 3713 8532
TIME...MOT...LOC 0800Z 267DEG 38KT 3745 8551 3716 8565

TWF
Local storm report, Jan 23, 3:02 AM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
302 AM EST MON JAN 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 AM     TSTM WND DMG     HILLVIEW                38.07N  85.69W
01/23/2012                   BULLITT            KY   BROADCAST MEDIA

            VEHICLE DAMAGE FROM DOWNED TREES

&&

EVENT NUMBER LMK1200110

RL

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 23, 12:57 AM ESTSevere Thunderstorm WarningLMKHancock, Ohio33 min
Jan 23, 1:21 AM ESTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hancock, Ohio24 min
Jan 23, 1:21 AM ESTSevere Thunderstorm WarningLMKButler, Logan, Ohio24 min
Jan 23, 1:41 AM ESTSevere Thunderstorm WarningLMKBreckinridge, Meade34 min
Jan 23, 1:44 AM ESTSevere Thunderstorm WarningLMKButler, Logan, Simpson, Warren31 min
Jan 23, 1:51 AM ESTSpecial Weather StatementLMKGrayson, Hardin39 min
Jan 23, 2:02 AM ESTSevere Thunderstorm WarningLMKEdmonson, Grayson, Hart, Warren28 min
Jan 23, 2:12 AM ESTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Nelson33 min
Jan 23, 2:14 AM ESTSevere Thunderstorm WarningLMKAllen, Simpson, Warren31 min
Jan 23, 2:15 AM ESTSpecial Weather StatementLMKJefferson, Oldham, Trimble30 min
Jan 23, 2:30 AM ESTSpecial Weather StatementLMKLarue, Nelson60 min
Jan 23, 2:34 AM ESTSevere Thunderstorm WarningLMKBarren, Hart26 min
Jan 23, 2:38 AM ESTSevere Thunderstorm WarningLMKAllen, Barren, Monroe37 min
Jan 23, 2:44 AM ESTSpecial Weather StatementLMKAnderson, Shelby, Spencer31 min
Jan 23, 2:47 AM ESTSpecial Weather StatementLMKHenry, Trimble28 min
Jan 23, 2:51 AM ESTSevere Thunderstorm WarningLMKHenry, Oldham, Shelby24 min
Jan 23, 3:01 AM ESTSpecial Weather StatementLMKGreen, Taylor29 min
Jan 23, 3:09 AM ESTSevere Thunderstorm WarningLMKAdair, Cumberland, Metcalfe, Monroe36 min
Jan 23, 3:15 AM ESTSevere Thunderstorm WarningLMKMercer, Washington30 min
Jan 23, 3:21 AM ESTSpecial Weather StatementLMKAnderson, Franklin, Scott, Woodford24 min
Jan 23, 3:43 AM ESTSpecial Weather StatementLMKAdair, Clinton, Cumberland, Russell32 min
Jan 23, 3:44 AM ESTSpecial Weather StatementLMKFayette, Harrison, Jessamine, Mercer, Scott, Woodford31 min
Jan 23, 3:46 AM ESTSpecial Weather StatementLMKBoyle, Casey, Garrard, Lincoln29 min
Jan 23, 4:09 AM ESTSpecial Weather StatementLMKClinton, Russell21 min
Jan 23, 4:10 AM ESTSpecial Weather StatementLMKBourbon, Clark, Garrard, Lincoln, Madison, Nicholas35 min
Jan 23, 4:32 AM ESTSpecial Weather StatementLMKClinton13 min
Jan 23, 5:42 AM ESTWind AdvisoryLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more11 hr
Jan 23, 11:21 AM ESTSevere Thunderstorm WarningLMKHenry, Trimble24 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.